# SDR C77A20160830023

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 22,589 hours, 12,960 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066320001
- Condition: Corroded
- Location: Frame 89
- Part time: 11,533 hours, 6,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 89, STRINGERS 24 - 25R.    REMOVED AND REPLACED IAW SRM 51-41-01 & 51-43-01.
